Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2004, Volume 11, Issue 1, Pages 79–115 (Mi da129)  

This article is cited in 3 scientific papers (total in 3 papers)

Families of planar 4-homogeneous 4-critical graphs

L. S. Mel'nikov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (500 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.17
Received: 24.10.2003

Citation: L. S. Mel'nikov, “Families of planar 4-homogeneous 4-critical graphs”, Diskretn. Anal. Issled. Oper., Ser. 2, 11:1 (2004), 79–115

Citation in format AMSBIB
\Bibitem{Mel04}
\by L.~S.~Mel'nikov
\paper Families of planar 4-homogeneous 4-critical graphs
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2004
\vol 11
\issue 1
\pages 79--115
\mathnet{http://mi.mathnet.ru/da129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2084547}
\zmath{https://zbmath.org/?q=an:1045.05037}


Linking options:
  • http://mi.mathnet.ru/eng/da129
  • http://mi.mathnet.ru/eng/da/v11/s2/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Dobrynin, L. S. Mel'nikov, “Two series of edge-$4$-critical Grötzsch–Sachs graphs generated by four curves in the plane”, Sib. elektron. matem. izv., 5 (2008), 255–278  mathnet  mathscinet
    2. Dobrynin A.A., Mel'nikov L.S., “Infinite Families of 4-Chromatic Grotzsch-Sachs Graphs”, J Graph Theory, 59:4 (2008), 279–292  crossref  mathscinet  zmath  isi  elib  scopus
    3. Dobrynin A.A., Mel'nikov L.S., “4-chromatic edge critical Grotzsch-Sachs graphs”, Discrete Math, 309:8 (2009), 2564–2566  crossref  mathscinet  zmath  isi  elib  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:356
    Full text:170
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021